# SDR REXA2020080400607

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 29,085 hours, 20,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BF50821901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FACING EXIT SIGN IN PAX CABIN MISSING.  INSTALLED EXIT SIGN COVER IAW AMM 33-51-07.
